# SDR AALA20101126JFK01

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 27,849 hours, 9,149 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 3E IS INOPERATIVE.  RECONNECTED AND REROUTED SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLIES HARNESS.  OPS CHECK NORMAL.
